# SDR DALA2018012600441

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 51,382 hours, 24,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR HOLDER RIGHT SIDE STICKING AND VERY DIFFICULT TO RELEASE.  REMOVED DEBRIS, GIRT BAR HOLDER OPS CHECKED NORMAL.
